Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Health and Treatment Issues >> Treatment & Side Effects

lilfshrmn
Member

Reged: 03/07/13
Posts: 46
Loc: SE US
Re: Atripla...Tripped out!
      03/07/13 08:08 PM

Sounds like my immediate reaction to Atripla for first line regimen. I turned red as a lobster and itched like crazy. Thankfully that passed in a couple weeks. Bloodshot eyes, shaky hands, waves of fatigue, horrific dreams remain. Real intense at first. Learning to live with them now. Numbers improving w/90days therapy. Specialist wants to keep this regimen since the bug is not resistant.

Humble, grateful and inspired by others here.



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Atripla...Tripped out! Danigirl 02/25/13 07:38 PM
. * Re: Atripla...Tripped out! lilfshrmn   03/07/13 08:08 PM
. * Re: Atripla...Tripped out! oksikoko   02/28/13 12:02 AM
. * Re: Atripla...Tripped out! Danigirl   03/02/13 10:25 AM
. * Re: Atripla...Tripped out! Danigirl   02/26/13 08:36 PM
. * Re: Atripla...Tripped out! ImaNiceGuy   02/26/13 09:42 PM
. * Re: Atripla...Tripped out! ImaNiceGuy   02/25/13 08:04 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3450

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3